# SDR DALA2024090208626

- Difficulty date: August 31, 2024
- Submitted: September 2, 2024
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 60,684 hours, 31,843 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 CORROSION ON BUSHING ATTACHMENT HINGE FITTING OUTBOARD ACTUATOR (1E/A) OF THE AILERON RH. CORRECTIVE ACTION: REPLACED BUSHING (1 EA) ON I/B LUG ON ATTACHMENT HINGE FITTING O /B ACTUATOR OF RH AILERON AS PER A319 SRM 51-72-12-911-002. (0532323)
